# SDR SWIA200110106

- Difficulty date: August 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 29,631 hours, 36,191 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0131
- Condition: Erratic
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE FLAP POT IS ERRATIC.REMOVED AND REPLACED RIGHT NACELLE FLAP ACTUATOR.  OPS CHECKS GOOD IAW MM 27-50-08.
